72K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Vinorelbine and hair loss

1 REPLY 1
roxy12
Member

Re: Vinorelbine and hair loss

Hi Mrs Blue. 

I have just stopped taking vinorelbine. The onc took me off it on Tues as he said I needed to take a break from chemo for a little while. My blood counts have started dropping and I have some neuropathy in my feet. However, the vinorelbine has got my cancer under control which is great and I can probably go back on this chemo if necessary in the future.

I had taxotere from Jan until end of April and my hair had started growing back from this chemo but although I didn't lose any more when I started vinorelbine in September it did stop growing. So I have some hair but I still wear my wig if I go out.

The chemo is doable though and I am pleased with the result. Now on Faslodex

to see how this does.

Good luck with this treatment. Love Sheila. Xx

 

mrsblue
Member

Vinorelbine and hair loss

My oncs have suggested vinorelbine as a possible future treatment.  In 2013 I had eribulin chemo, and, unusually, lost all my hair.  I don't mind so much about that, but I would rather know beforehand, if people do lose their hair when on vinorelbine so I can make arrangements for a(nother) wig... I was caught unaware when on eribulin, I was using old badly stretched wigs.